DSLDP 2017

Intentional Leadership Development Charleston, South Carolina September 5-8, 2017

TUESDAY, SEPTEMBER 5

2:00—5:00 p.m. Registration

Upper Lobby

2:00—3:00 p.m. Welcome Reception

Colonial Ballroom

6:00—7:00 p.m. Opening Group Dinner/Dinner for 8*

Colonial Ballroom

7:30—9:00 p.m. Nibbling Our Way Lost (1 hour)†

Carolina Ballroom

Bishop Robert Schnase, Presenter

WEDNESDAY, SEPTEMBER 6

(Sessions and prayer times will be held in the Carolina Ballroom)

Breakfast on your own

7:30—8:00 a.m. Prayer‡

8:00—8:30 a.m. Devotions and Prayer

Mervin Smith, West Virginia South District

8:30—10:00 a.m. Working Harder Isn't Helping (1.5 hours)

Bishop Robert Schnase, Presenter

10:00—10:30 a.m. Break

10:30—12:00 p.m. Seven Levers (1.5 hours)

Bishop Robert Schnase, Presenter

Afternoon & evening Free time

^{*} Look inside your name badge holder for a round blue numbered sticker, then find a seat at the table with your number on it.

[†] Hours listed in blue refer to Lifelong Learning Hours available if session is attended.

[‡]On Wednesday, Thursday, and Friday morning, a corner of the Carolina Ballroom will be set aside for prayer (individual or with fellow DSs), for those who wish to participate.

THURSDAY, SEPTEMBER 7

7:30—8:00 a.m. Prayer

7:30—8:00 a.m. Continental Breakfast

Carolina Ballroom

8:00—8:30 a.m. Devotions and Prayer

Clair MacMillan, Canada Atlantic District

8:30—9:15 a.m. Panel Discussion: Pushing the Envelope: New Ways of Leading

(0.75 hours)

Panel Leader: Phil Fuller, Virginia District

Panelists: Brian Powell (Kentucky District), Scott Sherwood (Northwestern Illinois District), Art Alexander (Metro New York

District), Bishop Robert Schnase

9:15—10:00 a.m. Plenary Case Study: Changes . . . They Are a-Comin'! (Just

When I Thought I Had It Figured Out!) (0.75 hours)

David Bowser, Mid-Atlantic District

10:00—10:30 a.m. Break

10:30—11:15 a.m. Peer-to-Peer Learning Session 1 (0.75 hours)

1. §Best Practices: Peer-to-Peer Learning Groups for Pastors

Geoff Kunselman, Northwestern Ohio District

2. Best Practices: Theological Administration

Jeren Rowell, Kansas City District

3. Strategic Priority: Ministry to New People Groups

Dutana Milana Canada ana Flantala Diatotat

Brian Wilson, Southern Florida District

4. Best Practices: Pastoral Calls/Appointments

Kim Smith, Iowa District

5. Best Practices: Ministry Reviews

Dave McKellips, Northeast Oklahoma District

6. Reflection: If I Had It to Do All Over Again . . .

Newell Smith, Philadelphia District

7. Best Practices: Cultivating Cultural Change on a District

Chuck Fountain, Louisiana District

8. Best Practices: Leadership Development

Randy Craker, Northwest District

[§]Number refers to table number.

11:15—12:00 p.m.

<u>Peer-to-Peer Learning Session 2</u> (0.75 hours)

- 1. Best Practices: Mentoring Young Leaders
 Greg Mason, North Carolina District
- 2. Strategic Priority: Organizing a Structure for Multiplication Mark Bane, USA/Canada Regional Office
- 3. Strategic Priority: Ministry to New People Groups
 Brian Wilson, Southern Florida District
- 4. Best Practices: Pastoral Calls/Appointments
 Kim Smith, Iowa District
- 5. Best Practices: Ministry Reviews
 Dave McKellips, Northeast Oklahoma District
- 6. Best Practices: District Assembly/Conventions
 Innovations/Ideas
 Larry Dennis, Florida District
- 7. Best Practices: Cultivating Cultural Change on a District Chuck Fountain, Louisiana District
- 8. Best Practices: Exit Interview Strategies (with pastors and church boards)

Larry Dahl, Canada West District

12:00—1:30 p.m.

Lunch on your own

1:30—2:15 p.m.

Peer-to-Peer Learning Session 3 (0.75 hours)

- 1. Best Practices: Mentoring Young Leaders
 Greg Mason, North Carolina District
- 2. Strategic Priority: Organizing a Structure for Multiplication Mark Bane, USA/Canada Regional Office
- 3. Best Practices: Peer-to-Peer Learning Groups for Pastors Geoff Kunselman, Northwestern Ohio District
- 4. Best Practices: Theological Administration
 Jeren Rowell, Kansas City District
- Reflection: If I Had It to Do All Over Again . . . Newell Smith, Philadelphia District
- 6. Best Practices: District Assembly/Conventions Innovations/Ideas

Larry Dennis, Florida District

- 7. Best Practices: Leadership Development Randy Craker, Northwest District
- 8. Best Practices: Exit Interview Strategies (with pastors and church boards)

Larry Dahl, Canada West District

2:15—3:15 p.m.

Vibrant Church Renewal RAND Project (1 hour) Stan Reeder, Oregon Pacific District

Evening

Dinner on your own in Charleston

FRIDAY, SEPTEMBER 8

7:00—7:30 a.m. Prayer

7:30—8:00 a.m. Breakfast

Carolina Ballroom

8:00—8:30 a.m. Devotions and Prayer

Roy Rogers, Georgia District

8:30—10:30 a.m. Imagination and Innovation (2 hours)

Bishop Robert Schnase, Presenter

10:30—11:00 a.m. Communion and Conference Wrap-Up

Bob Broadbooks

11:00 a.m. DSLDP Concludes

LIFELONG LEARNING HOURS

To report the Lifelong Learning Hours you earned at DSLDP 2017, add up the hours of the sessions you attended (listed in blue beside each session), then report the total via the Lifelong Learning Registry at learning.nazarene.org (use event code A3958). This conference is worth 10.75 Lifelong Learning Hours if all sessions are attended.

- 1. Log in to the Lifelong Learning Registry at learning.nazarene.org
- 2. Select "Add Record"
- 3. Enter event code A3958 in the space provided
- 4. Scroll down and enter the number of Lifelong Learning Hours you wish to report based on your actual participation in the event
- 5. Select "Create" at the bottom of the page